RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 11, Pages 113–130 (Mi msb8474)  

This article is cited in 11 scientific papers (total in 11 papers)

On centres of relatively free associative algebras with a Lie nilpotency identity

A. V. Grishina, S. V. Pchelintsevb

a Moscow State Pedagogical University
b Financial University under the Government of the Russian Federation, Moscow

Abstract: We study central polynomials of a relatively free Lie nilpotent algebra $F^{(n)}$ of degree $n$. We prove a product theorem, which generalizes the well-known results of Latyshev and Volichenko. We construct generalized Hall polynomials, by using which we prove that the core centre of the algebra $F^{(n)}$ is nontrivial for any $n\geqslant 5$. We obtain a number of special results when $n=5$ and $6$.
Bibliography: 27 titles.

Keywords: Lie nilpotency identity, centre of an algebra, core polynomial, proper polynomial, extended Grassmann algebra.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8474

Full text: PDF file (550 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:11, 1610–1627

Bibliographic databases:

UDC: 512.552.4
MSC: Primary 16R10; Secondary 15A75, 16S10
Received: 13.01.2015

Citation: A. V. Grishin, S. V. Pchelintsev, “On centres of relatively free associative algebras with a Lie nilpotency identity”, Mat. Sb., 206:11 (2015), 113–130; Sb. Math., 206:11 (2015), 1610–1627

Citation in format AMSBIB
\Bibitem{GriPch15}
\by A.~V.~Grishin, S.~V.~Pchelintsev
\paper On centres of relatively free associative algebras with a~Lie nilpotency identity
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 11
\pages 113--130
\mathnet{http://mi.mathnet.ru/msb8474}
\crossref{https://doi.org/10.4213/sm8474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438570}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206.1610G}
\elib{http://elibrary.ru/item.asp?id=24850604}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 11
\pages 1610--1627
\crossref{https://doi.org/10.1070/SM2015v206n11ABEH004506}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368476800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955458092}


Linking options:
  • http://mi.mathnet.ru/eng/msb8474
  • https://doi.org/10.4213/sm8474
  • http://mi.mathnet.ru/eng/msb/v206/i11/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, S. V. Pchelintsev, “Proper central and core polynomials of relatively free associative algebras with identity of Lie nilpotency of degrees 5 and 6”, Sb. Math., 207:12 (2016), 1674–1692  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. V. Grishin, “On the additive structure and asymptotics of codimensions $c_n$ in the algebra $F^{(5)}$”, J. Math. Sci., 233:5 (2018), 666–674  mathnet  crossref  elib
    3. G. Deryabina, A. Krasilnikov, “Products of commutators in a Lie nilpotent associative algebra”, J. Algebra, 469 (2017), 84–95  crossref  mathscinet  zmath  isi  scopus
    4. I. Z. Monteiro Alves, V. Petrogradsky, “Lie structure of truncated symmetric Poisson algebras”, J. Algebra, 488 (2017), 244–281  crossref  mathscinet  zmath  isi  scopus
    5. G. Deryabina, A. Krasilnikov, “Products of several commutators in a Lie nilpotent associative algebra”, Internat. J. Algebra Comput., 27:8 (2017), 1027–1040  crossref  mathscinet  zmath  isi  scopus
    6. S. V. Pchelintsev, “Identities of metabelian alternative algebras”, Siberian Math. J., 58:4 (2017), 693–710  mathnet  crossref  crossref  isi  elib  elib
    7. E. A. da Costa, A. Krasilnikov, “Relations in universal Lie nilpotent associative algebras of class 4”, Commun. Algebr., 46:3 (2018), 1367–1386  crossref  mathscinet  zmath  isi  scopus
    8. A. V. Grishin, “Asymptotics of the Codimensions $c_n$ in the Algebra $F^{(7)}$”, Math. Notes, 104:1 (2018), 22–28  mathnet  crossref  crossref  isi  elib
    9. S. V. Pchelintsev, “Identities of the model algebra of multiplicity 2”, Siberian Math. J., 59:6 (2018), 1105–1124  mathnet  crossref  crossref  isi
    10. A. V. Grishin, “On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4”, Sb. Math., 210:2 (2019), 234–244  mathnet  crossref  crossref  adsnasa  isi  elib
    11. Deryabina G., Krasilnikov A., “Some Products of Commutators in An Associative Ring”, Int. J. Algebr. Comput., 29:2 (2019), 333–341  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:307
    Full text:25
    References:34
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019